Nuclear dimension and Z-stability

Sato, Y., White, S. and Winter, W. (2015) Nuclear dimension and Z-stability. Inventiones Mathematicae, 202(2), pp. 893-921. (doi:10.1007/s00222-015-0580-1)

[img]
Preview
Text
102016.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

371kB

Abstract

Simple, separable, unital, monotracial and nuclear C*-algebras are shown to have finite nuclear dimension whenever they absorb the Jiang-Su algebra Z tensorially. This completes the proof of the Toms-Winter conjecture in the unique trace case.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:White, Professor Stuart
Authors: Sato, Y., White, S., and Winter, W.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Inventiones Mathematicae
Publisher:Springer Berlin Heidelberg
ISSN:0020-9910
ISSN (Online):1432-1297
Copyright Holders:Copyright © 2015 The Authors
First Published:First published in Inventiones Mathematicae 202(2):893-921
Publisher Policy:Reproduced under a Creative Commons License
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
596411The Cuntz Semigroup and the Fine Structure of Nuclear C*-AlgebrasStuart WhiteEngineering & Physical Sciences Research Council (EPSRC)EP/I019227/1M&S - MATHEMATICS